# SDR 05FDEA01411

- Difficulty date: May 23, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, AT STA 6-10 RT FLOORBEAM SUPPORTING BRACKET ASSY FOUND DAMAGED AS MARKED.  BRACKET REMOVED AS PER SRM 51-35-01 VOL II. NEW FLOOR BEAM STRUT BRACKET INSTALLED AS PER DWG ADA0033 AND AS PER SRM 51-35-01 VOL II. MINOR REPAIR AS PER GMM 6-2-100.
